THE WISDOM SPRING RETREAT

The Practice of Wisdom through Kundalini, Qigong & Meditation

7_Chakras

When: 27 – 31 October, 2021
Where:
Strathean Retreat Centre, 212 Old Hautere Rd. Te Horo
Cost:
Share acc: $710 / Single acc. $755 / Annex: $775

Sign up for the Wisdoms Spring Retreat

Join Shikhaa and Mayank for a four-day retreat, to explore the power and potential of our subtle, vital energy.

Just as a bird needs two wings to fly, wisdom AND practice is needed to rise above doubt, confusion and disharmony. “Without yogic practice, how can spiritual knowledge free you from suffering? Without Spiritual knowledge, how can yogic practice free you from suffering? Both are required for removing suffering” – Yoga Tatwa Upanishad

At this retreat, you will learn effective and powerful yogic practices that focus on raising your vibrational state of being and expand your Consciousness.

PROGRAM

Chakra alignment with Shikhaa

A meditation practice focusing on the 7 chakras

  • Chakra re-balancing & strengthening
  • Tap into the power of your body/mind subtle energy
  • Freedom from the limitations of our personal story – past & future

Wisdom Teachings with Shikhaa

  • What is true connection?
  • Where is my power?
  • What is transcendence?
  • What does purifying the mind mean?

Qigong and Somatic Movement with Mayank

When our vital force, Qi or praan, flows freely we are able to remain buoyant and fluid amidst all life’s changing tides. Qigong practices and Somatic Movement flows are tools we can employ to remain grounded in awareness and free in spirit.

Qigong flows:

  • Explore the relationship between chakra energy & Qigong
  • Activate & replenish energy reserves
  • Release & realign E-motions (energy in motion)

Somatic Movement flows:

  • Discover the power of pandiculation, nature’s reset
  • Relax your muscles by engaging your brain
  • Let go of accumulated tension
  • Find space & ease in your body & mind

PROGRAM SCHEDULE

Wednesday 27 October:
Arrive any time after 3:00 pm to settle in to your room, relax and enjoy the peaceful Strathean setting.
6:30 pm Dinner
7:30 pm Inauguration followed by chanting and meditation.

Thursday 28, Friday 29, Saturday 30 October:
(morning silence until lunch time.)
7:00 am Chakra flow meditation – with Shikhaa (45 min)
8:00 am Breakfast
9:30 am Chakra flow meditation – with Shikhaa (60 min)
10:30 am Morning tea
11:00 am Qigong – with Mayank (75 min)
1:00 pm Lunch
2:30 pm Silent meditation – with Shikhaa (30 min)
3:00 pm Somatic Movement – with Mayank (75 min)
4:15 pm Afternoon tea
4:45 pm Chakra flow meditation – with Shikhaa (60 min)
6:30 pm Dinner
7:30 pm Mantra chanting (Thursday) / Spirit of Kirtan (Friday & Saturday)

Sunday 31 October:
7:00 am Chakra flow meditation – with Shikhaa (45 min)
8:00 am Breakfast
9:30 am Chakra flow meditation – with Shikhaa (30 min)
10:00 am Qigong – with Mayank (30 min)
10:30 am Morning tea
11:00 am Concluding session to share, review & assimilate (75 min)
1:00 pm Lunch
After lunch – pack up & clean up.

(Potential for spontaneous beach walk, weather permitting.)

Scroll to Top